A note on purely inseparable extensions

Ojanguren, M. ; Sridharan, R. (1969) A note on purely inseparable extensions Commentarii Mathematici Helvetici, 44 (1). pp. 457-461. ISSN 0010-2571

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/d012676w415784...

Related URL: http://dx.doi.org/10.1007/BF02564544


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:67819
Deposited On:31 Oct 2011 14:13
Last Modified:03 Dec 2011 06:29

Repository Staff Only: item control page